# SDR AALA202404095110

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 21,504 hours, 2,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: WIRELESS EMERGENCY LIGHTING INOP AT DOOR 3R. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHTING WELS BATTERY UNIT AT DOOR 3R IAW B787 AMM 33-51-07.
